# SDR DLM88100544

- Difficulty date: February 28, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 43,089 hours, 31,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O INSPN FOUND ROW 1-10 EMERGENCY LIGHTS NOT WORKING.  REPLACED FWD EMERGENCY POWER SUPPLY AND REPAIRED WIRE AT SEAT 3C.  OPS CHECKS GOOD IAW M/M.
